# SDR ASAA2023070443893

- Difficulty date: July 4, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 70,258 hours, 28,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 21 ABC INOP. GROUNDED - YES. RELAMPED EMERGENCY LIGHT ROW 21 ABC REF. AMM 33-51-03-960-801 OPS TEST GOOD.
